# SDR DHLA200800014

- Difficulty date: February 8, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,934 hours, 34,629 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 3 Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 107, NR 3 ENG FIRE DETECTION AMBER LIGHT ILLUM INTERMITTENTLY ON DESCENT (P6-3).  COULDNT DULPLICATE PROBLEM, OPS CHECKS GOOD PER M/M 26-11-00.  NO DEFECTES NOTED AT THIS TIME. ACFT GROUNDED.
